MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBD-MATTRESS,SYSTEM,SUPRA DPS,LAL/ALT. P

Medline Industries, LP MEDLINE; DBD-MATTRESS,SYSTEM,SUPRA DPS,LAL/ALT. P
Catalog Number MDT24SUPRADPS
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
This vmsr report summarizes 2 malfunction events that occurred during q1 2025 ((b)(6) , 2025).The account reported that a mattress system exhibited incomplete inflation, with individual air cells not inflating fully during operation.The customer requested servicing, repair, or replacement of the affected device due to the reported loss of support performance.A mattress information form was requested to obtain additional details regarding the affected unit; however, the completed form was not received.The complaint was subsequently assigned for lot and serial number review.No patient age, weight, sex, race, or ethnicity information was available.No patient or user injuries were reported.
 
Additional Manufacturer Narrative
This vmsr submission is part of a retrospective data remediation review.The included events represent 2 malfunction events that medline became aware of during q1 2025 ((b)(6) , 2025).Associated lot numbers are (b)(6) and (b)(6).One mdt24supradps mattress system was evaluated following reports that individual air cells were not inflating completely.The customer requested repair or replacement due to loss of mattress support performance.No physical sample was returned for evaluation.The product has since been discontinued and is no longer supplied by the original vendor.Based on the available information, the reported malfunction could not be confirmed.Because no sample was received, medline quality was unable to perform visual inspection, functional testing, or determine whether the device failed to meet specifications.During retrospective remediation activities, the cause code was updated to unconfirmed defect - sample required to determine cause.Review of the available information determined that additional investigation would require return of the complaint sample.Of the events summarized, 0 devices were returned for evaluation.The devices' labeled single-use status was not available, and no devices were identified as reprocessed or reused.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DBD-MATTRESS,SYSTEM,SUPRA DPS,LAL/ALT. P
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
veera karravula
three lakes drive
northfield, IL 60093--275
MDR Report Key50931887
Report Number1417592-2026-52972
Device Sequence Number15834103
Product Code FNM
UDI-Device Identifier40080196372196
UDI-Public40080196372196
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Exemption NumberVMSR
Number of Events Summarized2
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDT24SUPRADPS
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/20/2025
Initial Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown